<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-325.rss">
<title>Volume 5, Issue 2 (2009) | Journal of Mathematics and Statistics</title>
<description>Volume 5, Issue 2 (2009) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/325</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.88.89"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.90.92"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.93.96"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.97.106"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.107.111"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.112.117"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.118.122"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.123.129"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.130.135"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2009.136.140"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2009.88.89">
    <title><![CDATA[RETRACTED: On Algebra and Tachyons]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.88.89</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.88.89">doi:10.3844/jmssp.2009.88.89</a></p>At the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "On Algebra and Tachyons" authored by M. Sivasubramanian and S. Kalimuthu,...]]></content:encoded>
    <dc:title><![CDATA[RETRACTED: On Algebra and Tachyons]]></dc:title><dc:creator>M.  Sivasubramanian</dc:creator><dc:creator>S.  Kalimuthu</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.88.89</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.88.89</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.88.89</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.88.89</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.90.92">
    <title><![CDATA[RETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to Triangles]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.90.92</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.90.92">doi:10.3844/jmssp.2009.90.92</a></p>At the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "Application of Sivasubramanian Kalimuthu Hypothesis to Triangles" authore...]]></content:encoded>
    <dc:title><![CDATA[RETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to Triangles]]></dc:title><dc:creator>M.  Sivasubramanian</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.90.92</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.90.92</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.90.92</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.90.92</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.93.96">
    <title><![CDATA[Efficiency of Differential Transformation Method for Genesio System ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.93.96</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.93.96">doi:10.3844/jmssp.2009.93.96</a></p>Problem statement: In this study, a continuous solution for Genesio system was considered using Differential Transformation Method (DTM). Approach: Numerical results were compared to those obtained by...]]></content:encoded>
    <dc:title><![CDATA[Efficiency of Differential Transformation Method for Genesio System ]]></dc:title><dc:creator>Jafar Husni Ahmad</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.93.96</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.93.96</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.93.96</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.93.96</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.97.106">
    <title><![CDATA[Two-Step Robust Diagnostic Method for Identification of Multiple High Leverage Points ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.97.106</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.97.106">doi:10.3844/jmssp.2009.97.106</a></p>Problem statement: High leverage points are extreme outliers in the X-direction. In regression analysis, the detection of these leverage points becomes important due to their arbitrary large effects o...]]></content:encoded>
    <dc:title><![CDATA[Two-Step Robust Diagnostic Method for Identification of Multiple High Leverage Points ]]></dc:title><dc:creator>Arezoo  Bagheri</dc:creator><dc:creator>Habshah  Midi</dc:creator><dc:creator>A.H.M. Rahmatullah Imon</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.97.106</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.97.106</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.97.106</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.97.106</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.107.111">
    <title><![CDATA[A Rigorous Proof for the Invariant Study of the Problem in Section VI in "Matched Subspace Detectors" ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.107.111</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.107.111">doi:10.3844/jmssp.2009.107.111</a></p>Problem statement: This research provided rigorous proof for the invariant study of the problem in section VI in "matched subspace detectors". About 14 years ago an important research entitled "matche...]]></content:encoded>
    <dc:title><![CDATA[A Rigorous Proof for the Invariant Study of the Problem in Section VI in "Matched Subspace Detectors" ]]></dc:title><dc:creator>Fangyuan  Nan</dc:creator><dc:creator>Yaonan  Wang</dc:creator><dc:creator>Fuhai  Li</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.107.111</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.107.111</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.107.111</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.107.111</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.112.117">
    <title><![CDATA[Stochastic Behavior of Redundant Complex System with Two Types of Failure]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.112.117</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.112.117">doi:10.3844/jmssp.2009.112.117</a></p>Problem statement: This study presented the reliability and Mean Time To System Failure (MTTF) analysis of a two-state complex with repairable system, consisting of two sub-systems A and B arranged in...]]></content:encoded>
    <dc:title><![CDATA[Stochastic Behavior of Redundant Complex System with Two Types of Failure]]></dc:title><dc:creator>G. S. Mokaddis</dc:creator><dc:creator>M. Salah EL-Sherbeny</dc:creator><dc:creator>Entesar  Al-Esayeh</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.112.117</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.112.117</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.112.117</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.112.117</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.118.122">
    <title><![CDATA[Fractional Calculus for Certain Integral Operator Involving Logarithmic Coefficients]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.118.122</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 September 2009; <a href="https://thescipub.com/jmss/jmssp.2009.118.122">doi:10.3844/jmssp.2009.118.122</a></p>Problem statement: Some properties of certain integral operators on some subclasses were studied. Approach: Certain classes defined by integral operators were introduced. The well known definitions an...]]></content:encoded>
    <dc:title><![CDATA[Fractional Calculus for Certain Integral Operator Involving Logarithmic Coefficients]]></dc:title><dc:creator>Aabed  Mohammed</dc:creator><dc:creator>Maslina  Darus</dc:creator><dc:creator>Daniel  Breaz</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.118.122</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-09-30; | doi:10.3844/jmssp.2009.118.122</dc:source>
    <dc:date>2009-09-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.118.122</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.118.122</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.123.129">
    <title><![CDATA[The Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value Problems ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.123.129</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.123.129">doi:10.3844/jmssp.2009.123.129</a></p>Problem statement: The lacunary interpolation problem, which we had investigated in this study, consisted in finding the six degree spline S(x) of deficiency four, interpolating data given on the func...]]></content:encoded>
    <dc:title><![CDATA[The Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value Problems ]]></dc:title><dc:creator>Abbas Y. Al Bayati</dc:creator><dc:creator>Rostam K. Saeed</dc:creator><dc:creator>Faraidun K. Hama-Salh</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.123.129</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.123.129</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.123.129</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.123.129</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.130.135">
    <title><![CDATA[On The Estimation of Survival Function and Parameter Exponential Life Time Distribution ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.130.135</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.130.135">doi:10.3844/jmssp.2009.130.135</a></p>Problem statement: The study and research of survival or reliability or life time belong to the same area of study but they may belong to a different area of application. In survival analysis one can ...]]></content:encoded>
    <dc:title><![CDATA[On The Estimation of Survival Function and Parameter Exponential Life Time Distribution ]]></dc:title><dc:creator>Hadeel Salim Al-Kutubi</dc:creator><dc:creator>Noor Akma Ibrahim</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.130.135</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.130.135</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.130.135</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.130.135</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2009.136.140">
    <title><![CDATA[On the Pseudo-Spectral Method of Solving Linear Ordinary Differential Equations ]]></title>
    <link>https://thescipub.com/jmss/jmssp.2009.136.140</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 30 June 2009; <a href="https://thescipub.com/jmss/jmssp.2009.136.140">doi:10.3844/jmssp.2009.136.140</a></p>Problem statement: Not all differential equations can be solved analytically, to overcome this problem, there is need to search for an accurate approximate solution. Approach: The objective of this st...]]></content:encoded>
    <dc:title><![CDATA[On the Pseudo-Spectral Method of Solving Linear Ordinary Differential Equations ]]></dc:title><dc:creator>B. S. Ogundare</dc:creator><dc:identifier>doi:10.3844/jmssp.2009.136.140</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2009-06-30; | doi:10.3844/jmssp.2009.136.140</dc:source>
    <dc:date>2009-06-30</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2009.136.140</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2009.136.140</prism:url>
    </item></rdf:RDF>